# SDR SWAA2022040133130

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FWD CORNER SCUFF PLATE IS CRACKED / REPAIRED SCUFF PLATE ON FWD CARGO FWD CORNER PER W/O #40105-1400-0001 & REMOVED & REINSTALLED I.A.W. AMM 53-11-02-020-801 & AMM 53-11-02-420-801
